# SDR AALA202304147485

- Difficulty date: April 11, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N177XF
- Make and model: Airbus A319-112
- Aircraft serial: 2836
- Aircraft time: 55,181 hours, 25,087 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Starter
- Part number: 27045064
- Part serial: 109555
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 63,380 hours, 30,389 cycles
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUMES / MUSTY SMELL N THE CABIN NEAR SEAT ROWS 5, 6 AND 7 OCCURED DURING DESCENT. MAINTENANCE FOUND THE APU STARTER LEAKING OIL AND REPLACED IT PER AMM 49-42-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
